# SDR UPS98426975

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF CREW NOTICE SMOKE IN COCKPIT, TURN ON A/C PACKS SMOKE WENT AWAY RETURN TO KSDF.  FOUND NR 3 ENGINE HAD BAD OIL SEAL REMOVED AND REPLACED ENGINE.
